MathSciNet Relay Station
MathSciNet bibliographic data
MR2319453 (2008d:37069) 37E45 (37E10 54H20)
Calegari, Danny Denominator bounds in Thompson-like groups and flows. Groups Geom. Dyn. 1 (2007), no. 2, 101–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement